# SDR FDEA201909242331

- Difficulty date: September 24, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1568503
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - NUMBER 1 SLAT ASSEMBLY OUTBOARD TRAILING EDGE FOUND WITH CHAFED MARK AT STATION XIS 244. LEFT HAND WING NUMBER 1 SLAT ASSEMBLY REMOVED AND REPLACED AS PER AMM27-80-20-4. ADJUSTMENT AND TEST CARRIED OUT FOUND SATISFACTORY PER AMM27-80-20. SLAT RANGE OF MOVEMENT CARRIED OUT FOUND SATISFACTORY PER AMM27-80-00-5. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100. REFER TO WRI#57509644 FOR NUMBER 1 SLAT ASSEMBLY REPLACEMENT WORK DETAILS.
